# SDR CALA2019112862086

- Difficulty date: November 25, 2019
- Submitted: November 28, 2019
- Operation: Air carrier
- Aircraft: N14228
- Make and model: Boeing 737824
- Aircraft serial: 28792
- Aircraft time: 66,118 hours, 24,175 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Compensator
- Part number: 2020201
- Condition: Inoperative
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AC BURNED RUBSTANIALLY MORE FUEL ENROUTE TO BE ABLE TO COTINUE T O DESTINATION REMOVED AND REPLACED BOTH LEFT AND RIGHT MAIN TANK COMPENSATORS. REFERENCE LOG PAGES 3888465 & 3888457.   REF. LOG PAGE 3889649, REPLACED RT TANK PROBES 2,3,7,8,9, AND 10. OPS CHECKED OK. ALL INSPECTION AND WORK COVERED ON LP 3893738 AND LP 3889649
